Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for nausea, constipation and abdominal pain

Answered by
Dr.
Dr. Uday Nath Sahoo

General & Family Physician

Practicing since :1969

Answered : 2452 Questions

default
Posted on Tue, 28 Mar 2017 in General Health
Question: I have been experiencing stomach pain, nausea, constipation and most recently diarrhea along with stomach spasms and horrible pain in my upper abdomen below my diaphragm. I've had four endoscopes, MRIs with and without contrast, ultrasounds and no one can find anything. And nothing helps the pain except knocking myself out and going to bed. Every time I eat, the pain gets worse. I have food allergies and am super careful about what I eat. I've also had my gallbladder removed. I'm wondering if maybe I have adhesions from that surgery 15 years ago. I'm going crazy. One day I'll be fine and the next I can hardly stand and am so weak I literally feel like I'm dying. Any ideas? Or anything that might help the pain?
doctor
Answered by Dr. Uday Nath Sahoo 46 minutes later
Brief Answer:
Need some more details

Detailed Answer:
Hi,


Thanks for asking on Healthier Magic.



I have gone very carefully through your query.



As per your history is concerned please let me know few more things as below-



1)Dose your pain radiates to your back?



2)Do you have tenderness when touching your abdomen?



3)Have you checked your amylase, lipase and stool exam, if done then upload reports



Follow me with answers-



Hope that helps.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Uday Nath Sahoo 1 hour later
1. Yes.

2. Yes

3. I have had those teata run. Always normal. Ill fimd my most recent results. Even in the midst of my pain, all blood work is normal .
doctor
Answered by Dr. Uday Nath Sahoo 13 hours later
Brief Answer:
Details below

Detailed Answer:
Hi,


Thanks for your follow up question



As per your clinical history is concerned your problem has relation with your pancreas so you can follow few things and can discuss with your treating doctor regarding it.



1)Take pancreatic enzyme[lipase +pro tease+amylase] with every meal and this will help your body to break down and process the nutrients in the food s you eat.

2)Consult with a dietitian who can help you plan low-fat meals that are high in nutrients.

3)Tell your doctor to prescribe a mild pain killer[Hyoscine] but always not needed.

4)Drink more fluids throughout the day. It may help to keep a water bottle or glass of water with you.

4)Please consult with your doctor to do ERCP [endoscopic retrograde cholangiopancreatography] to exam your pancreas and bile ducts, if any abnormalities detected it will be repaired soon.

5)Avoid alcohol and smoking if you have this habit already.



Hope that helps
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Uday Nath Sahoo 9 hours later
Im on the Hyocymine and the gastroenterologist at Cedar Sinai felt the ERCP would be too dangerous for me with ehlers danlos. The medication does nothing. All pancreatic tests are completely normal. Ive also troed Creon and it made ygings much worse. I also take enzzymes wiyh every meal with no reults. Any other thoughts please would be great .
doctor
Answered by Dr. Uday Nath Sahoo 12 hours later
Brief Answer:
Alternate options

Detailed Answer:
Hi,

Thanks for your follow up question

As per your question please follow one alternative plan if every thing has already been ruled out from pancreas-

1)Please discuss with your treating doctor to stop pain killer which you are taking right now as prolonged day use is not recommended which can further deteriorate your conditions

2)Continue with digestive enzyme as usual

3)Try to remove stress by doing regular exercise plan for it.

4)check your fasting blood sugar and thyroid function test

5)Talk with your doctor to take vitamin B-12 3 times per week up to one month then once a month by injection in IM

6)Discuss with your doctor to add an antibiotic for H-pylori which includes clarithromycin+metronidazole for full 14 days and add pantoprazole

7)Drink cold milk along with antacid when there is pain rather taking Hyocycamine



Hope that helps
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics ,   ,   ,  

Recent questions on  Stomach spasms

doctor1 MD

I have a friend who had been having abdominal cramps daily, especially after eating. She will also be woken up every morning with nauseousness and vomiting. Some times the vomit is dark in color or even red. This has been going on for several weeks to a month. She has been given medication for acid reflux and stomach spasms but neither is working. Can you help?

doctor1 MD

i am just getting over acute pancreatitis. my stool has a skin like substance and when i eat i have stomach spasms and begin to feel like the pancreatitis is starting all over again. this happens often and since my 1st attach over 3yrs ago i have developed diabetes. ive been to many doctors at this point I dont know what to do. this last episode after a Ct scan i found that i have a fatty liver as well. can you give me some direction as to what i need to do next.
i done some research and from my ongin symptoms it looks as if though it may be chronic.

doctor1 MD

everytime I eat, my stomach swells up, looks like im about 6 months pregnant- extremely uncomfortable, hard abdomen..Green Diahrea...consistantly all day long.. Extreme fatigue, nausea, sometimes vomiting...bruising..etc...This has been going on for over a year..I have gone to a ton of Dr's, specialists, Internist...Endoscopy...Blood work, etc...They cannot find out what is wrong...still same issues....weight can fluctuate 5-7 lbs within a few days...No one can tell me what is wrong...Been taking Nexium, Belladonna for stomach spasms, Maalox...Herbal tea...Have tried eating Gluten free...etc...Nothing seems to work! Help!

doctor1 MD

Hi. About 3 weeks ago I went to the doctor for stomach spasms and heartburn. I was diagnosed with a peptic ulcer. The Doctor initally placed me on carafate which constipated me, so they took me off and put me on Prilosec. Since I have been on Prilosec, I have had lower abdominal pain, most below the belly button, which almost feels like gas. I have had multiple blood tests, CT scan and urin tests, all came back fine. I have been under a ton of stress, almost more from feeling the effects from what i think is either stress or side effects of the medicine. For the past week, I have felt a very gasy, burning feelilng in my very lower abdomen with flakey broken up stools. No exact acute area of pain, kind of comes and goes, however, they are more to lower left. Is this stressed related, side effects from the medicine, or another medical condition other than the ulcer I am being treated for?

doctor1 MD

Hello, I had an episode early Friday evening after waking up from a nap. I was experiencing really painful stomach spasms , became quite chilled, and had difficulty with bowel movements. I felt like I was going to pass out. I kept going from...

doctor1 MD

I suffer from Brain hypoxia , I seem to be having and issue with certain sounds causing my stomach to constrict at points it will get so tight it will constrict my rib cage , I can't handle fans, the sound of AC, if I listen to the stereo in the...